# SDR CA070209023

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Part serial: 88140704
- Condition: Cracked
- Location: Cockpit
- Part time: 1,167 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD OUTER LAYER CRACKED DURING FLIGHT, A SINGLE CRACK LOCATED IN THE CENTER OF THE WINDSHIELD AND IS VERTICAL FROM TOP TO BOTTOM. AIRCRAFT PRESSURIZATION WAS NOT AFFECTED AND AIRCRAFT RETURNED TO BASE. (TC NR  20070209023)
